July  2019, 15(3): 1387-1397. doi: 10.3934/jimo.2018100

Perturbation analysis of a class of conic programming problems under Jacobian uniqueness conditions

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

* Corresponding author: Z. R. Yin

Received  September 2017 Revised  March 2018 Published  July 2018

Fund Project: The second author is supported by the National Natural Science Foundation of China under projects No. 11571059, No. 11731013 and No. 91330206.

We consider the stability of a class of parameterized conic programming problems which are more general than $C^2$-smooth parameterization. We show that when the Karush-Kuhn-Tucker (KKT) condition, the constraint nondegeneracy condition, the strict complementary condition and the second order sufficient condition (named as Jacobian uniqueness conditions here) are satisfied at a feasible point of the original problem, the Jacobian uniqueness conditions of the perturbed problem also hold at some feasible point.

Citation: Ziran Yin, Liwei Zhang. Perturbation analysis of a class of conic programming problems under Jacobian uniqueness conditions. Journal of Industrial & Management Optimization, 2019, 15 (3) : 1387-1397. doi: 10.3934/jimo.2018100
References:
[1]

C. Berge, Topological Spaces, Macmillan, New York, 1963. Google Scholar

[2]

J. F. BonnansR. Cominetti and A. Shapiro, Sensitivity analysis of optimization problems under second order regular constraints, Mathematics of Operations Research, 23 (1998), 806-831.  doi: 10.1287/moor.23.4.806.  Google Scholar

[3]

J. F. BonnansR. Cominetti and A. Shapiro, Second order optimality conditions based on parabolic second order tangent sets, SIAM Journal on Optimization, 9 (1999), 466-492.  doi: 10.1137/S1052623496306760.  Google Scholar

[4]

J. F. Bonnans and H. Ramírez C., Perturbation analysis of second order cone programming problems, Mathematical Programming, 104 (2005), 205-227.  doi: 10.1007/s10107-005-0613-4.  Google Scholar

[5]

J. F. Bonnans and A. Shapiro, Optimization problems with perturbations: A guided tour, SIAM Review, 40 (1998), 228-264.  doi: 10.1137/S0036144596302644.  Google Scholar

[6]

J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, 2000. doi: 10.1007/978-1-4612-1394-9.  Google Scholar

[7]

J. F. Bonnans and A. Sulem, Pseudopower expansion of solutions of generalized equations and constrained optimization problems, Mathematical Programming, 70 (1995), 123-148.  doi: 10.1007/BF01585932.  Google Scholar

[8]

C. Ding, An Introduction to a Class of Matrix Optimization Problems, Ph. D thesis, National University of Singapore in Singapore, 2012. Google Scholar

[9]

C. DingD. F. Sun and L. W. Zhang, Characterization of the robust isolated calmness for a class of conic programming problems, SIAM Journal on Optimization, 27 (2017), 67-90.  doi: 10.1137/16M1058753.  Google Scholar

[10]

A. L. Dontchev and R. T. Rockafellar, Characterizations of strong regularity for variational inequalities over polyhedral convex sets, SIAM Journal on Optimization, 6 (1996), 1087-1105.  doi: 10.1137/S1052623495284029.  Google Scholar

[11]

H. T. JongenT. MobertJ. Rückmann and K. Tammer, On inertia and schur complement in optimization, Linear Algebra and Its Applications, 95 (1987), 97-109.  doi: 10.1016/0024-3795(87)90028-0.  Google Scholar

[12]

L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Macmillan, New York, 1964.  Google Scholar

[13]

S. M. Robinson, Perturbed Kuhn-Tucker points and rates of convergence for a class of nonlinear-programming algorithms, Mathematical Programming, 7 (1974), 1-16.  doi: 10.1007/BF01585500.  Google Scholar

[14]

S. M. Robinson, Strongly regular generalized equations, Mathematics of Operations Research, 5 (1980), 43-62.  doi: 10.1287/moor.5.1.43.  Google Scholar

[15]

R. T. Rockafellar, Convex Analysis, Princeton, New Jersey, 1970.  Google Scholar

[16]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, New York, 1998. doi: 10.1007/978-3-642-02431-3.  Google Scholar

[17]

A. Shapiro, Sensitivity analysis of generalized equations, Journal of Mathematical Sciences, 115 (2003), 2554-2565.  doi: 10.1023/A:1022940300114.  Google Scholar

[18]

A. Shapiro, D. Dentcheva and A. Ruszczyński, Lectures on Stochastic Programming: Modeling and Theory, Society for Industrial and Applied Mathematics, SIAM, Philadelphia, 2009. doi: 10.1137/1.9780898718751.  Google Scholar

[19]

D. F. Sun, The strong second-order sufficient condition and constraint nondegeneracy in nonlinear semidefinite programming and their implications, Mathematics of Operations Research, 31 (2006), 761-776.  doi: 10.1287/moor.1060.0195.  Google Scholar

[20]

Z. R. Yin and L. W. Zhang, Perturbation analysis of nonlinear semidefinite programming under Jacobian uniqueness conditions, 2017. Available from: http://www.optimization-online.org/DB_FILE/2017/09/6197.pdf. Google Scholar

show all references

References:
[1]

C. Berge, Topological Spaces, Macmillan, New York, 1963. Google Scholar

[2]

J. F. BonnansR. Cominetti and A. Shapiro, Sensitivity analysis of optimization problems under second order regular constraints, Mathematics of Operations Research, 23 (1998), 806-831.  doi: 10.1287/moor.23.4.806.  Google Scholar

[3]

J. F. BonnansR. Cominetti and A. Shapiro, Second order optimality conditions based on parabolic second order tangent sets, SIAM Journal on Optimization, 9 (1999), 466-492.  doi: 10.1137/S1052623496306760.  Google Scholar

[4]

J. F. Bonnans and H. Ramírez C., Perturbation analysis of second order cone programming problems, Mathematical Programming, 104 (2005), 205-227.  doi: 10.1007/s10107-005-0613-4.  Google Scholar

[5]

J. F. Bonnans and A. Shapiro, Optimization problems with perturbations: A guided tour, SIAM Review, 40 (1998), 228-264.  doi: 10.1137/S0036144596302644.  Google Scholar

[6]

J. F. Bonnans and A. Shapiro, Perturbation Analysis of Optimization Problems, Springer, New York, 2000. doi: 10.1007/978-1-4612-1394-9.  Google Scholar

[7]

J. F. Bonnans and A. Sulem, Pseudopower expansion of solutions of generalized equations and constrained optimization problems, Mathematical Programming, 70 (1995), 123-148.  doi: 10.1007/BF01585932.  Google Scholar

[8]

C. Ding, An Introduction to a Class of Matrix Optimization Problems, Ph. D thesis, National University of Singapore in Singapore, 2012. Google Scholar

[9]

C. DingD. F. Sun and L. W. Zhang, Characterization of the robust isolated calmness for a class of conic programming problems, SIAM Journal on Optimization, 27 (2017), 67-90.  doi: 10.1137/16M1058753.  Google Scholar

[10]

A. L. Dontchev and R. T. Rockafellar, Characterizations of strong regularity for variational inequalities over polyhedral convex sets, SIAM Journal on Optimization, 6 (1996), 1087-1105.  doi: 10.1137/S1052623495284029.  Google Scholar

[11]

H. T. JongenT. MobertJ. Rückmann and K. Tammer, On inertia and schur complement in optimization, Linear Algebra and Its Applications, 95 (1987), 97-109.  doi: 10.1016/0024-3795(87)90028-0.  Google Scholar

[12]

L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces, Macmillan, New York, 1964.  Google Scholar

[13]

S. M. Robinson, Perturbed Kuhn-Tucker points and rates of convergence for a class of nonlinear-programming algorithms, Mathematical Programming, 7 (1974), 1-16.  doi: 10.1007/BF01585500.  Google Scholar

[14]

S. M. Robinson, Strongly regular generalized equations, Mathematics of Operations Research, 5 (1980), 43-62.  doi: 10.1287/moor.5.1.43.  Google Scholar

[15]

R. T. Rockafellar, Convex Analysis, Princeton, New Jersey, 1970.  Google Scholar

[16]

R. T. Rockafellar and R. J. B. Wets, Variational Analysis, Springer-Verlag, New York, 1998. doi: 10.1007/978-3-642-02431-3.  Google Scholar

[17]

A. Shapiro, Sensitivity analysis of generalized equations, Journal of Mathematical Sciences, 115 (2003), 2554-2565.  doi: 10.1023/A:1022940300114.  Google Scholar

[18]

A. Shapiro, D. Dentcheva and A. Ruszczyński, Lectures on Stochastic Programming: Modeling and Theory, Society for Industrial and Applied Mathematics, SIAM, Philadelphia, 2009. doi: 10.1137/1.9780898718751.  Google Scholar

[19]

D. F. Sun, The strong second-order sufficient condition and constraint nondegeneracy in nonlinear semidefinite programming and their implications, Mathematics of Operations Research, 31 (2006), 761-776.  doi: 10.1287/moor.1060.0195.  Google Scholar

[20]

Z. R. Yin and L. W. Zhang, Perturbation analysis of nonlinear semidefinite programming under Jacobian uniqueness conditions, 2017. Available from: http://www.optimization-online.org/DB_FILE/2017/09/6197.pdf. Google Scholar

[1]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[2]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[3]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[4]

Peng Luo. Comparison theorem for diagonally quadratic BSDEs. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020374

[5]

Hua Chen, Yawei Wei. Multiple solutions for nonlinear cone degenerate elliptic equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020272

[6]

Thierry Horsin, Mohamed Ali Jendoubi. On the convergence to equilibria of a sequence defined by an implicit scheme. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020465

[7]

Héctor Barge. Čech cohomology, homoclinic trajectories and robustness of non-saddle sets. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020381

[8]

Yifan Chen, Thomas Y. Hou. Function approximation via the subsampled Poincaré inequality. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 169-199. doi: 10.3934/dcds.2020296

[9]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[10]

Bahaaeldin Abdalla, Thabet Abdeljawad. Oscillation criteria for kernel function dependent fractional dynamic equations. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020443

[11]

Alberto Bressan, Sondre Tesdal Galtung. A 2-dimensional shape optimization problem for tree branches. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020031

[12]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[13]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[14]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[15]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[16]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[17]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[18]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[19]

Chao Xing, Jiaojiao Pan, Hong Luo. Stability and dynamic transition of a toxin-producing phytoplankton-zooplankton model with additional food. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020275

[20]

H. M. Srivastava, H. I. Abdel-Gawad, Khaled Mohammed Saad. Oscillatory states and patterns formation in a two-cell cubic autocatalytic reaction-diffusion model subjected to the Dirichlet conditions. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020433

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (98)
  • HTML views (1219)
  • Cited by (0)

Other articles
by authors

[Back to Top]